# SDR W8PA971280

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM BS 1006, RBL 7 - RBL 11, WL 208.  REMOVED CORROSION, FABRICATED REPAIR PARTS, ALODINED AND PRIMED, INSTALLED REPAIR PARTS.  (M)
